CSpace
dimensionsofthekernelsoflinearoperatorsandtheiralgebraicadjoints
Yang LH(杨力华)1; Sun XM(孙星明)2
1998
Source Publicationactamathematicasinicanewseries
ISSN1000-9574
Volume14Issue:4Pages:441
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/48856
Collection中国科学院数学与系统科学研究院
Affiliation1.中国科学院数学与系统科学研究院
2.湖南科技大学
Recommended Citation
GB/T 7714
Yang LH,Sun XM. dimensionsofthekernelsoflinearoperatorsandtheiralgebraicadjoints[J]. actamathematicasinicanewseries,1998,14(4):441.
APA 杨力华,&孙星明.(1998).dimensionsofthekernelsoflinearoperatorsandtheiralgebraicadjoints.actamathematicasinicanewseries,14(4),441.
MLA 杨力华,et al."dimensionsofthekernelsoflinearoperatorsandtheiralgebraicadjoints".actamathematicasinicanewseries 14.4(1998):441.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[杨力华]'s Articles
[孙星明]'s Articles
Baidu academic
Similar articles in Baidu academic
[杨力华]'s Articles
[孙星明]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[杨力华]'s Articles
[孙星明]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.